MathSciNet Relay Station
MathSciNet bibliographic data
MR1796699 53A10 (35J60 58E12)
Sa Earp, Ricardo; Toubiana, Eric Existence and uniqueness of minimal graphs in hyperbolic space. Asian J. Math. 4 (2000), no. 3, 669–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement